# SDR 2017FA0000646

- Difficulty date: July 8, 2017
- Submitted: December 17, 2017
- Operation: General aviation
- Aircraft: N810BK
- Make and model: Robsin R44RAVENII
- Aircraft serial: 11051
- Aircraft time: 996 hours
- Engine: Lyc IO540A1A5
- Engine time: 996 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Drive Shaft
- Part number: C1664
- Part serial: 3573
- Condition: Sheared
- Location: M/R Gearbox
- Part time: 996 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, F
- Precautionary procedure: A

## Discrepancy

THE CLUTCH SHAFT SHEARED IN HALF DURING FLIGHT.
